# SDR ASAA2017090921851

- Difficulty date: September 9, 2017
- Submitted: September 11, 2017
- Operation: Air carrier
- Aircraft: N566AS
- Make and model: Boeing 737890
- Aircraft serial: 35182
- Aircraft time: 40,974 hours, 12,270 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Filter
- Condition: Dirty
- Stage of operation: TX
- How discovered: V
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

AFTER ENGINE START MASTER CAUTION RECALL AIRCOND WITH ZONE TEMP LIGHT ILLUMINATED.  ACFT GROUNDED.  IAW AMM 21-61-10 CLEANED THE CABIN TEMP SENSORS AND FILTERS PERFORMED BITE OF BOTH CONTROLLERS (ZONE TEMP) PERFORMED ENG RUN OPERATED BOTH PACKS GROUND VERIFICATION OF ZONE TEMP CONTROL SYSTEM, SYSTEM OPS NORMAL.
